# SDR SWAA2022042897481

- Difficulty date: April 24, 2022
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N749SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29801
- Aircraft time: 77,198 hours, 45,161 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE FELL OUT OF CONTAINER WHILE OPENING DOOR / [01] REINSTALLED L1 DOOR SLIDE REF AMM 25-66-00
